# SDR 05FDEA01868

- Difficulty date: July 9, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N313
- Make and model: Doug DC10
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: AYB703512
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING LOWER STRUCTURE; RT BARREL STA 1277 INTERCOSTAL PRIMARY ATTACH   BRACKET CRACKED. AS MARKED.  ACCESS THRU CLG OR CAC.  REMOVED AND REPLACED CRACKED BRACKET P/N AYB7035-12 AS PER S.R.M. 51/00/01, 51/33/01. REF.N/R N00612
